# SDR 99FDEA00500

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DOWN NR 3 WAS UNSAFE WARNING AFT MISSED APPROACH, GOT THREE GROUND LIGHTS (BOTH PNLS SAME) LEVEL.  RECYCLED THE GEAR AND ALL OK.  INSP RT GEAR ALL LINKS, SWITCHES NORM.  PER PROX BOX TEST PER TSM 32-61-00 101 THRU 105.  NO FAULTS DISPLAYED.  MEMORY CLEAR.
